progesterone cream brought back awful migraine.

I started having awful migraines about 3 1/2 years ago and it turned out to be the beginning of menopause. I was very sick for quite a while but now that my periods have stopped I have been much better. I am having hot flushes, dryness and fatigue though and I score high on the progesterone deficiency tests. I tried to take the cream (10mg 2 x day) but it gave me a bad headache (not quite migraine level) but felt like the lead up to one. So I stopped. I read on your site that this may be that I am not taking enough. I took about 100mg spread out over half a day but before I could take any more I got the worst migraine and vomiting I have ever had in all the previous years. I was very ill for about 13 hours and I am afraid to try again. Is there any advice that you would give regarding using the progesterone cream without this effect or is it something that probably just does not suit me to take?

Comments for progesterone cream brought back awful migraine.

Click here to add your own comments

Sep 16, 2014
progesterone cream brought back awful migraine
by: Wray

Hi there Please look through our page on Migraines. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...